# SDR AALA201708249005

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 52,672 hours, 23,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RETAINER INOPERATIVE FWD DOOR. REMOVED AND REPLACED FWD LEFT GIRT BAR RETAINER IAW AMM.
